This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
V. N. Latyshev, "The finite basis property of identities of certain rings," Usp. Mat. Nauk,32, No. 4, 259–260 (1977).
A. P. Popov, "Varieties of associative algebras," Author's Abstract of Candidate's Dissertation, Sofia (1976).
M. B. Gavrilov, L. I. Davidov, and I. K. Tonov, God. Sofii. Univ.,64, 274–292 (1969/70).
Translated from Algebra i Logika, Vol. 18, No. 4, pp. 391–397, July–August, 1979.
About this article
Cite this article
Badalov, M.I. Varieties of associative algebras. Algebra and Logic 18, 235–239 (1979). https://doi.org/10.1007/BF01673940
- Mathematical Logic
- Associative Algebra